# SDR 39NR2013082836

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545495
- Condition: Corroded
- Location: Right Wing
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT PREVIOUS BLENDOUT ON TOP RT WING SKIN AT WBL 304 ABOVE REAR SPAR.  REPAIRED IAW ID 201303010187-0004D1, 8100-9 ISSUED ON APRIL 2, 2013.
